# SDR COOSDR00032

- Difficulty date: February 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 652165127
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED A CORRODED FORWARD SUPPORT TRUNNION BEARING FITTING ON THE LEFT SIDE OF THE AIRCRAFT.
